# SDR DALA2018071404506

- Difficulty date: July 13, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 52,572 hours, 25,159 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK IN RIB BTW FRONT SPAR AND REAR SPAR AT RIGHT HORIZONTAL STAB STA 92.99. RIB WAS REPAIRED PER SRM 55-10-09 FIG 202 REPAIR 4.
